# SDR DALA2023060104396

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 DETERIORATED PASSENGER CREW DOOR 842 BONDED BUSHINGS UPPER AND LOWER CONNECTION LINKS BTW SUPPORT ARM AND DOOR. CORRECTIVE ACTION: REPLACED BUSHINGS. OK FOR SERVICE. (2793521)
